Skip to Content

I am always so cold. Is this because of the plavix? What can I do to stay warmer?

Responses (4)

Rajive Goel 25 May 2012

I don't think so Plavix could make you feel cold, however it does weaken the system as an rare side effect which perhaps is making you feel cold, check it with the doc/pharmacist who prescribed the med.

Take care, best wishes, I too take Plavix.

Anonymous 25 May 2012

If you are on Plavix for having a heart stent or other problem do you also take a beta blocker by chance? These will make your extremities feel cold all the time. It they are turning blueish, you should probably give your doctor a call about it, but plavix is a blood thinning type of medication & shoudn't be making you feel cold. What other meds do you take? It might help to have more information...

endlessPred 25 May 2012

Are your hands, nose, toes, turning white at times? That would be Reynaulds and is a response to cold objects or cool temperatures. Thyroid problems can cause the feeling of cold. Does it improve with movement, exercise, hot packs?

DemoninDC 27 May 2012

This is not a known issue with Plavix. Have you had a complete blood work panel to check for such things as anemia and thyroid problems which can lead to feeling cold? In the mean time you could purchase a jacket by Gerbing's Heated Outerwear. The jacket or vest is heated using a 7V or 12V battery system. They work great.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions